my whole body aches and i feel weak

Answers

2 Answers
3 Doctor agrees
10075023x1386630600 10524341x1386639320 10014299x1386629211

i think i have deppresion and bipolar disorder.i looked at the signs and me and i have most of the sytom.shoulditell some1.my personality changesalot.?

Good to Seek Help

Mental_health
It sounds like you are very concerned about your mood. It would be an excellent idea for you to seek out help, and it would be best to set up an appointment with a mental health professional with whom you could discuss your concerns.
Sign Up

Get personalized answers from doctors!

2 Answers
3 Doctor agrees
10010580x1386628743 10038570x1386638604 10003218x1386637922
Dr. Andrew P. Ho answered:

what as the maximum dosage of topamax usually prescribed to treat bipolar disorder? I am currently taking a total of 100mg a day.

FDA approved maximum

Bipolar_disorder
Dose needs to be adjusted to discover optimal individual patient dose. I always find it misguided to use the FDA approved dose range as Gospel in clinical practice. Your 100mg is below maximum that has been studied by drug company but it does not mean it is helpful or safe to go higher. You need to work closely with your doctor to figure out the right dose for you.
Sign Up

Get personalized answers from doctors!

2 Answers
3 Doctor agrees
10014446x1386630050 10004488x1386632442 12355971x1386636099
Dr. Andrius Baskys answered:

How can i figure out if i have bipolar disorder I have not gone to see a doctor, but from what i have researched and with how i feel and act, I think bipolar may be something i have.

The

The only way to reliably answer your question would be by making an appointment with a doctor, preferably a psychiatrist with experience in diagnosis and treatment of mood disorders, and having yourself thoroughly evaluated. If there is no such doctor in your area and a doctor's visit requires lengthy travel, you should look for a psychiatrist who uses telemedicine. Telemedicine is a method of patient evaluation through an audio/video link, usually with the help of such common computer software as Skype or ooVoo. It could be very effective in psychiatry, where patient travel is either difficult or impossible. Many insurances reimburse health care providers who use this method at the same rate as the office visit. If you need more information, do not hesitate to contact my office at 877-483-2071.
Sign Up

Get personalized answers from doctors!

3 Answers
1 Doctor agrees
11074006x1386630055
2 Answers

I have type 1 Bipolar disorder,i rapid cycle.I haven't slept in 68 hours,is there something i can take OTC ? I can't afford my medications.

Challenging question

It is well-known that insomnia is a trigger for mania and rapid cycling, hence it is important to combat that. Even though sleep MD's don't recommend antihistamines for sleep, they can work and are OTC. The bigger issues: 1: you need to be working with your MD. 2: some drug co's make their products available to you, free of charge-ask your MD how. 3: your MD may have samples of certain meds.
Sign Up

Get personalized answers from doctors!

1 Answers
1 Doctor agrees
11682263x1386638513
Dr. Tung T. Nguyen answered:

I am diagnosed with Dandy Walker Variant - Can this cause me to have mood swings even to point of depression/bipolar disorder? I feel like I do.

Unlikely

Depression
I believe you are referring to a cyst in the cerebellum. In severe cases, usually in children, there are problems with muscle movement, coordination. Mood disorder, such as depression/bipolar, is not thought to be caused by the cerebellar malformation in Dandy Walker Syndrome.
Sign Up

Get personalized answers from doctors!

2 Answers
2 Doctor agrees
11832999x1386635005 10055629x1386630168

Blurred vision, body aches, weakness and feverish.

Viral illness

Open-uri20131223-12854-ozjv3c
Your symptoms Seem compatible with a viral syndrome. Rest, plenty of clear fluids, Tylenol or Advil for aches and pains, plus fever control, all should help. Most of the time 2-3 weeks of recovery is necessary, but if worsening vision, and/ or further deterioration, you should have an exam. Good luck.
Sign Up

Get personalized answers from doctors!

1 Answers
Dr. Ed Friedlander answered:

Can't stop shaking and have extreme body aches and weakness?

Seek cause

Aches
This must be addressed and the cause found. You give me only a few hints, but I'm considering a variety of dangerous possibilities from hypoparathyroidism to rhabdomyolysis. Please get seen by a competent physician now.
Sign Up

Get personalized answers from doctors!

1 Answers
Dr. Ronald Achong answered:

Can POTS CAUSE BODY ACHES WEAKNESS DIZZINESS ALSO MANY PEOPLE have other dusautonomia diseases along??

Yes

Body_aches
It can. Please stop smoking that stuff. It is not good for your health.
Sign Up

Get personalized answers from doctors!

Sign up to see more